# SDR 2006UALA00606

- Difficulty date: March 28, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N929UA
- Make and model: Boeing 737522
- Aircraft serial: 26652
- Aircraft time: 38,307 hours, 28,401 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 294-303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND IN THE INTERCOSTAL BETWEEN FRAME STATIONS 294.5 & 303 NEAR STRINGERS 7L, 11L & 16L.  *S/D*  REPLACEMENT INTERCOSTAL WEBS INSTALLED PER AAR EA'S-I060133, I060124, I060121 & UA EVA-60168.
